# SDR AUS20030841

- Difficulty date: August 16, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: S012T236205
- Condition: Sheared
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT INBOARD TRAILING EDGE FLAP LINK SHEARED ON OUTBOARD HINGE. LINK IS LOCATED BETWEEN AFT FLAP AND SLAVE DRIVE BELLCRANK.
